| Model Number |
G547 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Use of Device Problem (1670)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
09/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system delivered anti-tachycardia pacing (atp) and two shocks due oversensed electromagnetic interference (emi) noise from electrocautery during an unrelated breast surgery.It was determined that a magnet was not applied prior to the surgery.After the procedure, review of device data showed successful threshold tests and normal device operation via the presenting electrogram (egm).This crt-d remains in service.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.This product investigation is still in progress.This report will be updated when product investigation is complete.